MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a bilaterally implanted patient had a light adjustable lens (lal, sn (b)(6)) explanted from her right eye (od).Another lal was implanted as replacement.Rxsight's first awareness of this event was on 09/20/2023.
 
Additional Manufacturer Narrative
The treating physician reported that after the initial cataract surgery on (b)(6) 2023 (right eye, od) and (b)(6) 2023 (left eye, os), the patient had corneal edema and dendrites observed on the cornea.The patient's corneal issues were fully resolved by (b)(6) 2023.Manifest refraction (mr) and best-corrected visual acuity (bcva) for the right eye were plano +0.75 x092 and 20/50, respectively.During the following visit on (b)(6) 2023, the right eye received the first light treatment.The treating physician reported that the treatment target was achieved but the patient showed no improvement in visual acuity (va).The patient's mr and bcva for the right eye on (b)(6) 2023 were plano +0.25 x080 and 20/30, respectively.The treating physician eventually decided to proceed with a lens replacement for the right eye.The od lens was replaced with another lal on (b)(6) 2023.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key17966271
Report Number3012712027-2023-00088
Device Sequence Number7820551
Product Code PZK
UDI-Device Identifier00818806020746
UDI-Public01008188060207461122022717250131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale